Grandes déviations de Freidlin-Wentzell en norme holderienne

Gerard Ben Arous, Michel Ledoux

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationSéminaire de probabilités XXVIII
PublisherSpringer Verlag
Pages293-299
StatePublished - 1994

Publication series

NameLecture Notes in Mathematics
Volume1583

Cite this

Ben Arous, G., & Ledoux, M. (1994). Grandes déviations de Freidlin-Wentzell en norme holderienne. In Séminaire de probabilités XXVIII (pp. 293-299). (Lecture Notes in Mathematics; Vol. 1583). Springer Verlag.